Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 18, 2014, 04:49:35 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649718
  • Total Topics: 49588
  • Online Today: 149
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 115
Total: 120

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: URGENT: I just took too many pills (Sustiva and Combivir)... I need advice.  (Read 1348 times)

0 Members and 1 Guest are viewing this topic.

Offline mookiesmack

  • Member
  • Posts: 4
Hey all -- It's really late... I took my evening meds (one combivir and one sustiva) a couple of hours ago and went to bed. I just woke up, confused and evidently had dreamed that I hadn't taken meds at all today. Shot out of bed, rushed for my pill counter and took a whole day's worth of meds (two combivirs and one sustiva). Immediately after, I realized my mistake and couldn't throw them up. Now I've got way too many meds in my system. It's 3:30 a.m. and I have no one to call. Please help. What should I do? I basically feel fine, I'm just scared that I fucked up my meds. PLEASE GIVE ADVICE, ESPECIALLY IF YOU'RE A PHYSICIAN...

Offline ARMANDO

  • Member
  • Posts: 255
i've done the exact same thing ,dont worry you'll be fine!!

Online mecch

  • Member
  • Posts: 12,156
  • red pill? or blue pill?
im no doctor.
dont know the correct answer.
my experience: one time I doubled the sustiva by mistake - and had a very nice "trip".

for the future, perhaps get some record keeping method - a weekly pill sorter or hatches on a piece of paper or in your calendar, whatever.

If you tripped, hope it was a good one! cheers
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline mookiesmack

  • Member
  • Posts: 4
Thanks for the advice... I really appreciate it... It's nice to know there are other people out there who go through similar things! Take care!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.